Aa
A
A
Close
Avatar universal
Loss of Libido
I am a 23 year old woman with two kids ages 2 & 6 and have been with my husband for 7 years. Our sex life has always been great and we've never had any issues, until recently.
For the last 4 years, I had problems with cysts on my right ovary and subsequently I had my right ovary removed September 2012. Recently, I've noticed an incredible loss of sex drive to the point where I don't even think about it and I have to force myself to want it for my husband. Could my lack of one ovary be the culprit? Are there any solutions?
I am also on the depo shot since my 2 year old was born.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Yes, it could be because of having your ovary removed. It could also be caused by the shot. I would recommend talking to your gynecologist about this.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
136956 tn?1425609872
yes it could be. There are times also when you remove one ovary within 3 months to a year the other one stops functioning so what you are feeling could likely be menopausal symptoms.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hysterectomy Community Resources